MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC KL 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/17/2024, a sales representative reported via phone that an ar-2324kbcsp swivelock had the self-punching mechanism break during a lateral row.The eyelet broke into one piece and was retrieved from the patient.To complete the case, another ar-2324kbcsp swivelock was used with the same lot number.The case was delayed less than 15 minutes due to the issue.This was discovered during a rotator cuff procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
SWIVELOCK, SP BC KL 4.75MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21138685
Report Number1220246-2025-09390
Device Sequence Number6807054
Product Code MAI
UDI-Device Identifier00888867384538
UDI-Public(01)00888867384538(11)241112(17)281031(10)15346611
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP BC KL 4.75MM
Device Catalogue NumberAR-2324KBCSP
Device Lot Number15346611
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown